# SDR UIEA2017072701321

- Difficulty date: July 24, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 84,813 hours, 22,026 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU RELIABILITY,  COLD START COMPLIED WITH. UNSUCCESFUL AFTER 3 ATTEMPTS. APU FAULTS ALL 3 ATTEMPTS.  PERFORMED BITE PROCEDURE ON APU ECU IAW FIM 49-11F/T 958. NO FAULTS NOTED. RESET APU ECU, STARTED NORMAL.
